# SDR FDEA202309091569

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 91,749 hours, 22,458 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: BH0990
- Condition: Leaking
- Location: Zone 700
- Part time: 43,649 hours, 11,486 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROX 1HR INTO FLIGHT AT FL 380 WE RECEIVED LVL 1 TIRE PRESS LOW ON THE #5 TIRE. OVER   TEH NEXT 5 MINUTES PRESSURE DECAYED UNTIL WE RECEIVED TIRE FAIL ALERT. FOLLOWED   QRH PROCEDURES. PRESSURE SLOWLY DECAYED FOR THE REST OF THE FLIGHT TO 0 PSI.   EMERGENCY DECLARED. LANDING WAS UNEVENTFUL. FIRE/RESCUE CONFIRMED FLAT TIRE.   SHUTDOWN ON RUNWAY 36C AND TOWED TO PARKING.   REMOVED AND REPLACED #5 AND #6 MAIN WHEEL ASSEMBLIES. TIRE PRESS CHECK OK.
